# SDR USAA2011080200044

- Difficulty date: July 8, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL BETWEEN FR66+5 INCHES TO FR67+15 INCHES, S23L.  REPLACED SHAPE SILL BETWEEN FR66+5 INCHES TO FR67+15 INCHES, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING 53480505.
